Authors

B. K. Shivamoggi;D. K. Rollins

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Phys.

Keywords

Physics, Mathematical

Abstract

Further analytic results are deduced with the magnetohydrodynamic boundary layer equations for a flat plate. The asymptotic behavior of the solutions is deduced using the scaling group method. Then, an analytic perturbative procedure is used to determine an approximate solution that exhibits this asymptotic behavior. (C) 1999 American Institute of Physics. [S0022-2488(99)02906-0].

Journal Title

Journal of Mathematical Physics

Volume

40

Issue/Number

7

Publication Date

1-1-1999

Document Type

Article

Language

English

First Page

3372

Last Page

3378

WOS Identifier

WOS:000081019000011

ISSN

0022-2488

Share

COinS